Summability Methods and Unbounded Sequences.

G.M. Pettersen

Mathematica Scandinavica (1959)

  • Volume: 7, page 170-176
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Pettersen, G.M.. "Summability Methods and Unbounded Sequences.." Mathematica Scandinavica 7 (1959): 170-176. <>.

author = {Pettersen, G.M.},
journal = {Mathematica Scandinavica},
keywords = {series, summability},
pages = {170-176},
title = {Summability Methods and Unbounded Sequences.},
url = {},
volume = {7},
year = {1959},

AU - Pettersen, G.M.
TI - Summability Methods and Unbounded Sequences.
JO - Mathematica Scandinavica
PY - 1959
VL - 7
SP - 170
EP - 176
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.